# SDR 06FDEA0342

- Difficulty date: January 23, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE AT NUT PLATE IN LOWER SKIN OF LEFT WING BULLNOSE 9 INCHES I/B OF NR 3 SLAT O/B SLAT TRACK.  *S/D*  REPAIRED LOWER SKIN OF LEFT WING BULLNOSE IAW EA 7-5710-91433.
